Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2015, 1:54 PM EDT for Laurens County, Treutlen County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 1:54 PM EDT (17:54 UTC)
- Expired
- Jul 21, 2015, 2:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Laurens County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
482
WWUS82 KFFC 211754
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT TUE JUL 21 2015
GAZ085-097-098-211830-
JOHNSON GA-LAURENS GA-TREUTLEN GA-
154 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...LAURENS AND TREUTLEN
COUNTIES UNTIL 230 PM EDT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM WEST OF ADRIAN TO NEAR
RENTZ...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SOPERTON...ADRIAN...CADWELL...RENTZ...GILLIS SPRINGS...ROCKLEDGE...
BARNHILL...LOTHAIR...ORLAND...ORIANNA...MINTER...BLACKVILLE...SCOTT
AND LOWERY.
LAT...LON 3229 8268 3231 8272 3225 8279 3232 8307
3252 8289 3259 8274 3259 8258 3258 8259
3256 8259 3253 8257 3253 8259 3252 8260
3252 8262 3251 8264 3250 8250 3247 8244
TIME...MOT...LOC 1754Z 275DEG 25KT 3254 8272 3237 8293
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 1:21 PM EDT, 33 minutes earlier.
Area forecast discussion, Jul 21, 1:21 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 121 PM EDT TUE JUL 21 2015 .PREV DISCUSSION... /ISSUED 735 AM EDT TUE JUL 21 2015/ SHORT TERM /TODAY THROUGH WEDNESDAY/... THE UPPER RIDGE OVER THE TX/LA REGION WILL GRADUALLY SLIDE WESTWARD DURING THE SHORT TERM AS A TROUGH DEEPENS INTO THE GREAT LAKES AREA. THIS WILL PUT THE FORECAST AREA INTO A MORE NORTHWEST FLOW ALOFT ESPECIALLY BY WEDNESDAY. EXPECTING DIURNAL THUNDERSTORMS AGAIN THIS AFTERNOON BUT WITH LITTLE TO FOCUS THEM. THE SURFACE BOUNDARY CURRENTLY IN THE OH VALLEY REGION SHOULD DRIFT INTO NORTH GA ON WEDNESDAY AS HEIGHTS FALL ALOFT. NOT SURE AT THIS TIME HOW FAR INTO THE FORECAST AREA THIS BOUNDARY WILL GET. MODELS INDICATE THERE MAY BE A SHORT WAVE ON THIS BOUNDARY THAT COULD AFFECT US WEDNESDAY...AND SPC HAS INCLUDED A PORTION OF THE AREA IN A MARGINAL RISK. FOR NOW...CHANCE POPS LOOK OKAY FOR TODAY AND AGAIN WEDNESDAY AREA WIDE. SOME STORMS MAY LINGER INTO THE OVERNIGHT HOURS TONIGHT. EXPECTING CONTINUED HOT WEATHER TODAY. HAVE ISSUED A HEAT ADVISORY GENERALLY ALONG AND SOUTH OF A LINE FROM LA GRANGE TO MONTICELLO TO WARRENTON. THERE MAY BE MORE CLOUDINESS AND MORE CONVECTION ON WEDNESDAY...SO HAVE FORECAST THE MAX TEMPERATURES A FEW DEGREES LOWER IN MOST AREAS. WILL LET NEXT SHIFTS TAKE A LOOK AT ANY POSSIBILITY OF A HEAT ADVISORY FOR WEDNESDAY. 41 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... GFS AND THE EUROPEAN MODELS ARE FAIRLY CONSISTENT STARTING THE LONG TERM WITH WNW UPPER LEVEL FLOW AND A NEARLY STATIONARY FRONT ACROSS THE N TO CENTRAL GA AREA. THE FRONT SEEMS TO MEANDER ACROSS THE AREA THROUGH THE LONG TERM AS THE UPPER FLOW BECOMES MORE NNW FRIDAY AND THROUGH THE WEEKEND. THE UPPER FLOW COULD BE FAIRLY ACTIVE WITH SHORT WAVE ACTIVITY UNTIL IT BECOMES MORE NORTHERLY BY THE WEEKEND. THE GFS AND EUROPEAN START TO DIFFER BY SUNDAY WITH THE GFS NOSING IN MORE OF AN UPPER RIDGE FOR N GA AND THE EUROPEAN MORE OF AN EASTERN SEABOARD TROUGH AND THIS CONTINUES THROUGH MONDAY. GENERALLY EXPECT MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THIS PATTERN WILL HELP LOWER DAYTIME HIGHS AND ASSOCIATED HEAT INDEX VALUES TOWARD WEEKS END. FORECAST TEMPERATURES ARE RUNNING NEAR TO A FEW DEGREES ABOVE NORMAL DURING THE LONG TERM PERIOD. BDL && .AVIATION... 18Z UPDATE... MAJORITY OF THE TSRA FIRING OVER SOUTHERN SECTIONS OF THE AREA...TO THE SOUTH OF EVEN MCN AND CSG. ADDITIONAL ISOLATED SHRA JUST SOUTH OF ATL BUT DO NOT EXPECT IT TO AFFECT THE AIRFIELD. ADDITIONAL STORMS EXPECTED TO FIRE THROUGH THIS AFTERNOON REQUIRING A TEMPO INITIALIZED AT 19Z. WILL GO AHEAD AND INCLUDE PROB30 AS WELL FOR ATL WHICH LOOKS TO HAVE MORE CONCENTRATED ACTIVITY FOR WED AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TSRA POTENTIAL AND TIMING. HIGH ON REMAINING ELEM DEESE && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS... HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MUSCOGEE...PEACH...PIKE...PULASKI...PUTNAM...SCHLEY...STEWART... SUMTER...TALBOT...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKINSON. && SHORT TERM...DEESE LONG TERM....DEESE AVIATION...DEESE
Hazardous weather outlook, Jul 21, 4:45 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 445 AM EDT TUE JUL 21 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 445 AM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... HEAT ADVISORY IN EFFECT FOR MUCH OF CENTRAL GEORGIA THIS AFTERNOON. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING. WEATHER HAZARDS EXPECTED... MAX HEAT INDICES OF 103 TO 109 CAN BE EXPECTED. REFER TO THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL...CAN BE EXPECTED WITH ANY STRONG THUNDERSTORMS. ISOLATED STORMS COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON WEDNESDAY. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS MOST EVERY DAY. GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 21, 12:50 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1250 PM EDT TUE JUL 21 2015
GAZ083-084-093-095>097-105-107-211730-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-MACON GA-LAURENS GA-HOUSTON GA-
DOOLY GA-PULASKI GA-
1250 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
MACON...LAURENS...HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 130 PM
EDT...
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM MONTROSE TO NEAR
DOOLING...AND MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...PERRY...COCHRAN...HAWKINSVILLE...OGLETHORPE...UNADILLA...
MONTEZUMA...EAST DUBLIN...DUDLEY...BYROMVILLE...PINEHURST...
DANVILLE...MONTROSE...LILLY...ALLENTOWN...DOOLING...FOUNTAINVILLE...
GROVANIA...THE OCMULGEE PUBLIC FISHING AREA AND ROYAL.
LAT...LON 3228 8418 3269 8316 3262 8270 3244 8316
3245 8318 3241 8323 3210 8396
TIME...MOT...LOC 1648Z 270DEG 15KT 3258 8316 3226 8396Special weather statement, Jul 21, 1:19 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EDT TUE JUL 21 2015
GAZ095-096-104>107-211800-
BLECKLEY GA-SUMTER GA-CRISP GA-HOUSTON GA-DOOLY GA-PULASKI GA-
119 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY...SUMTER...CRISP...
HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 200 PM EDT...
AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HAWKINSVILLE TO
LESLIE TO NEAR SMITHVILLE...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...COCHRAN...HAWKINSVILLE...VIENNA...UNADILLA...BYROMVILLE...
PINEHURST...LESLIE...LILLY...DOOLING...DESOTO...COBB...SUMTER...
LAMAR...HARTFORD...PULASKI STATE PRISON...RICHWOOD...GROVANIA AND
THE OCMULGEE PUBLIC FISHING AREA.
LAT...LON 3185 8394 3187 8393 3191 8392 3192 8434
3187 8434 3199 8444 3201 8444 3202 8417
3243 8371 3244 8328 3225 8337 3212 8354
3212 8361 3207 8361
TIME...MOT...LOC 1718Z 304DEG 11KT 3235 8353 3196 8411 3194 8434Special weather statement, Jul 21, 1:45 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT TUE JUL 21 2015
GAZ096-097-105>109-211830-
DODGE GA-BLECKLEY GA-LAURENS GA-CRISP GA-WILCOX GA-DOOLY GA-
PULASKI GA-
145 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...BLECKLEY...LAURENS...
CRISP...WILCOX...DOOLY AND PULASKI COUNTIES UNTIL 230 PM EDT...
AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHEAST OF COCHRAN TO
NEAR PINEVIEW TO NEAR DESOTO...AND MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...EASTMAN...ABBEVILLE...ROCHELLE...ARABI...PINEVIEW...
RHINE...CHAUNCEY...PITTS...UNION...ANTIOCH CHURCH...CEDAR CREEK...
POPE CITY...OCMULGEE BANKS...OWENSBORO...SEVILLE...GRESSTON...
RAINES...DUBOIS AND TREMONT.
LAT...LON 3180 8381 3184 8386 3185 8394 3191 8392
3210 8359 3237 8332 3226 8278 3220 8286
3220 8288 3219 8287 3214 8293 3215 8294
3201 8310 3185 8347 3185 8361 3180 8361
TIME...MOT...LOC 1745Z 291DEG 23KT 3229 8327 3214 8347 3189 8402Special weather statement, Jul 21, 1:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT TUE JUL 21 2015
GAZ085-097-098-211830-
JOHNSON GA-LAURENS GA-TREUTLEN GA-
154 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...LAURENS AND TREUTLEN
COUNTIES UNTIL 230 PM EDT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM WEST OF ADRIAN TO NEAR
RENTZ...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SOPERTON...ADRIAN...CADWELL...RENTZ...GILLIS SPRINGS...ROCKLEDGE...
BARNHILL...LOTHAIR...ORLAND...ORIANNA...MINTER...BLACKVILLE...SCOTT
AND LOWERY.
LAT...LON 3229 8268 3231 8272 3225 8279 3232 8307
3252 8289 3259 8274 3259 8258 3258 8259
3256 8259 3253 8257 3253 8259 3252 8260
3252 8262 3251 8264 3250 8250 3247 8244
TIME...MOT...LOC 1754Z 275DEG 25KT 3254 8272 3237 8293The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:06 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jul 20, 8:15 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Jul 20, 8:44 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 31 min |
| Jul 20, 9:14 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 21, 3:53 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 40 more | 15 hr |
| Jul 21, 12:50 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 40 min |
| Jul 21, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 51 min |
| Jul 21, 1:19 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Pulaski | 41 min |
| Jul 21, 1:45 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Wilcox | 45 min |
| Jul 21, 2:25 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Treutlen, Wheeler, Wilcox | 65 min |
| Jul 21, 2:28 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 47 min |
| Jul 21, 2:31 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 44 min |
| Jul 21, 2:50 PM EDT | Special Weather Statement | FFC | Fannin | 40 min |
| Jul 21, 2:59 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 46 min |
| Jul 21, 3:10 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs | 50 min |
| Jul 21, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 27 min |
| Jul 21, 3:24 PM EDT | Special Weather Statement | FFC | Fannin | 51 min |
| Jul 21, 3:28 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 21, 3:43 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 32 min |
| Jul 21, 3:52 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 23 min |
| Jul 21, 3:56 PM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jul 21, 4:04 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 26 min |
| Jul 21, 4:08 PM EDT | Special Weather Statement | FFC | Chattooga, Gilmer, Gordon, Murray, Pickens, Walker and 1 more | 52 min |
| Jul 21, 4:22 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 38 min |
| Jul 21, 4:25 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Rockdale, Spalding | 50 min |
| Jul 21, 4:46 PM EDT | Special Weather Statement | FFC | Morgan | 44 min |
| Jul 21, 4:51 PM EDT | Special Weather Statement | FFC | Cherokee | 39 min |
| Jul 21, 4:54 PM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 51 min |
| Jul 21, 5:27 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 48 min |
| Jul 21, 5:31 PM EDT | Special Weather Statement | FFC | Forsyth, Hall, Lumpkin | 44 min |
| Jul 21, 6:07 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett | 38 min |
| Jul 21, 6:44 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Oconee, Oglethorpe | 46 min |
| Jul 21, 7:22 PM EDT | Special Weather Statement | FFC | Oglethorpe | 38 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.